Fulminant Hepatitis Following Crizotinib Administration for ALK-positive Non-small-cell Lung Carcinoma
Japanese Journal of Clinical Oncology
We herein report a case of fatal fulminant hepatitis secondary to crizotinib administration. The patient was 54-year-old female with a history of Hepatitis C infection (not current), dermatomyositis and steroid-induced diabetes mellitus. She was diagnosed with advanced lung adenocarcinoma with anaplastic lymphoma kinase rearrangement. We began 400 mg of crizotinib as first-line therapy. No adverse effects were seen until Day 16. On Day 29, she was admitted to hospital with elevated liver
... evated liver enzymes (aspartate aminotransferase 3236 IU/l, alanine aminotransferase 5201 IU/l) and coagulopathy ( prothrombin time ,10%), and was diagnosed with crizotinibinduced fulminant hepatitis. We started intensive care, using plasma exchange, continuous hemodiafiltration and high-dose steroid therapy. Unfortunately, she did not respond to therapies, and died on Day 36. The mechanism and risk factors of crizotinib-induced hepatotoxicity are uncertain. Physicians should be aware of possible adverse effects of crizotinib. A systemic survey is imperative to identify possible risk factors of crizotinib-related hepatotoxicity.